# SDR MASA2009042700141

- Difficulty date: April 27, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 25,999 hours, 21,958 cycles
- Engine: Ge CF34*
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBUSTION LINER DAMAGE NR 2 ENGINE.  MX REPLACED COMBUSTION LINER.
